American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Losev. Quantized symplectic actions and $W$-algebras. J. Amer. Math. Soc. 23 (2010) 35-59. MR 2552248.
Abstract, references, and article information   
View Article: PDF

[3] Maria Gorelik. Annihilation Theorem and Separation Theorem for basic classical Lie superalgebras. J. Amer. Math. Soc. 15 (2002) 113-165. MR 1862799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anthony Joseph, Gail Letzter and Shmuel Zelikson. On the Brylinski-Kostant filtration. J. Amer. Math. Soc. 13 (2000) 945-970. MR 1775740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Bernstein and Valery Lunts. Localization for derived categories of $(\mathfrak{g},K)$-modules . J. Amer. Math. Soc. 8 (1995) 819-856. MR 1317229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nolan R. Wallach. Invariant differential operators on a reductive Lie algebra and Weyl group representations . J. Amer. Math. Soc. 6 (1993) 779-816. MR 1212243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olivier Mathieu. Bicontinuity of the Dixmier map . J. Amer. Math. Soc. 4 (1991) 837-863. MR 1115787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wolfgang Soergel. Kategorie $\mathcal{O}$, perverse Garben und Moduln \"uber den Koinvarianten zur Weylgruppe . J. Amer. Math. Soc. 3 (1990) 421-445. MR 1029692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Lusztig. Canonical bases arising from quantized enveloping algebras . J. Amer. Math. Soc. 3 (1990) 447-498. MR 1035415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1